Alert archive / Wyoming / Flash Flood Watches in 2013
Flash Flood Watch 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood watch at Sep 12, 2013, 11:07 AM MDT for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Sep 12, 2013, 12:00 PM MDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2013, 11:07 AM MDT (17:07 UTC)
- In effect from
- Sep 12, 2013, 12:00 PM MDT
- Expired
- Sep 13, 2013, 12:00 PM MDT
- In force
- 24 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
Counties Albany County, WY, Carbon County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.1 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
809 WGUS65 KCYS 121707 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1107 AM MDT THU SEP 12 2013 ...ADDITIONAL HEAVY RAIN TO FALL ON THE ALREADY SATURATED GROUND... .MUCH OF THE SOUTHEAST WYOMING MOUNTAINS AND ADJACENT EASTERN FOOTHILLS HAVE RECEIVED UPWARDS OF 2 TO 4 INCHES OF RAIN SINCE TUESDAY. ADDITIONAL MODERATE RAINFALL WILL FALL THIS AFTERNOON AND THIS EVENING ON THE ALREADY SATURATED GROUND SURFACE. MUCH OF THIS ADDITIONAL RAINFALL WILL BECOME RUN-OFF AS THE GROUND IS UNABLE TO ABSORB THE ADDITIONAL MOISTURE. MUDSLIDES WILL BE POSSIBLE AS WELL...ESPECIALLY NEAR THE SQUIRREL CREEK BURN SCAR OF 2012 NEAR WOODS LANDING. ADDITIONAL MOISTURE IS EXPECTED TO FALL INTO FRIDAY AS WELL. WYZ114-130600- /O.NEW.KCYS.FF.A.0002.130912T1800Z-130913T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1107 AM MDT THU SEP 12 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WYOMING... INCLUDING THE FOLLOWING AREA...SNOWY RANGE. * UNTIL MIDNIGHT * MODERATE RAIN WILL FALL ACROSS THE SNOWY RANGE THROUGH THE REST OF THE DAY. UPWARDS OF ONE INCH OF ADDITIONAL RAIN WILL BE POSSIBLE. * EXCESSIVE RAINFALL COULD RESULT IN RAPID RUNOFF...WHICH MAY CAUSE FLOODING OF CREEKS AND STREAMS. MUD AND ROCK SLIDES WILL ALSO BE POSSIBLE OVER THE SNOWY RANGE ESPECIALLY OVER THE SQUIRREL CREEK FIRE SCAR NEAR WOODS LANDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ WYZ116-117-130600- /O.NEW.KCYS.FF.A.0002.130912T1800Z-130913T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 1107 AM MDT THU SEP 12 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST WYOMING... INCLUDING THE FOLLOWING AREAS...SOUTH LARAMIE RANGE AND SOUTH LARAMIE RANGE FOOTHILLS. * THROUGH THIS EVENING * MODERATE OR HEAVY RAIN WILL FALL ACROSS THE SNOWY RANGE THROUGH THE REST OF THE DAY. AN ADDITIONAL ONE TO TWO INCHES WILL CREATE THE POTENTIAL FOR FLASH FLOODING AND MUDSLIDES. * EXCESSIVE RAINFALL COULD RESULT IN RAPID RUNOFF...WHICH MAY CAUSE FLOODING OF CREEKS AND STREAMS. MUD AND ROCK SLIDES WILL ALSO BE POSSIBLE ACROSS THE SOUTHERN LARAMIE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HAHN
2 follow-up statements
646 WGUS65 KCYS 130545 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1145 PM MDT THU SEP 12 2013 ...ADDITIONAL HEAVY RAIN TO FALL ON THE ALREADY SATURATED GROUND... .MUCH OF THE SOUTHEAST WYOMING MOUNTAINS AND ADJACENT EASTERN FOOTHILLS HAVE RECEIVED UPWARDS OF 3 TO 5 INCHES OF RAIN SINCE TUESDAY. ADDITIONAL MODERATE TO HEAVY RAIN WILL FALL THROUGH FRIDAY MORNING ON THE SATURATED GROUND WHICH WILL RESULT IN RUN OFF PROBLEMS. MUDSLIDES WILL BE POSSIBLE AS WELL...ESPECIALLY NEAR THE SQUIRREL CREEK BURN SCAR OF 2012 NEAR WOODS LANDING. THE RAIN IS EXPECTED TO TAPER OFF BY FRIDAY AFTERNOON. WYZ115-131800- /O.EXB.KCYS.FF.A.0002.000000T0000Z-130913T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 1145 PM MDT THU SEP 12 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST WYOMING... INCLUDING THE FOLLOWING AREA...LARAMIE VALLEY. * THROUGH FRIDAY MORNING. * MODERATE OR HEAVY RAIN WILL FALL ACROSS SOUTHERN PORTIONS OF ALBANY COUNTY THROUGH FRIDAY MORNING. AN ADDITIONAL ONE TO TWO INCHES WILL CREATE THE POTENTIAL FOR FLASH FLOODING AND MUDSLIDES. * EXCESSIVE RAINFALL COULD RESULT IN RAPID RUNOFF...WHICH MAY CAUSE FLOODING OF CREEKS AND STREAMS. MUD AND ROCK SLIDES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ WYZ114-116-117-131800- /O.EXT.KCYS.FF.A.0002.000000T0000Z-130913T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SNOWY RANGE-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1145 PM MDT THU SEP 12 2013 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL WYOMING... SNOWY RANGE. IN SOUTHEAST WYOMING...SOUTH LARAMIE RANGE AND SOUTH LARAMIE RANGE FOOTHILLS. * THROUGH FRIDAY MORNING. * MODERATE OR HEAVY RAIN WILL FALL ACROSS THE SNOWY RANGE AND SOUTHERN LARAMIE RANGE THROUGH FRIDAY MORNING. AN ADDITIONAL ONE TO TWO INCHES WILL CREATE THE POTENTIAL FOR FLASH FLOODING AND MUDSLIDES. * EXCESSIVE RAINFALL COULD RESULT IN RAPID RUNOFF...WHICH MAY CAUSE FLOODING OF CREEKS AND STREAMS. MUD AND ROCK SLIDES WILL ALSO BE POSSIBLE ACROSS THE SOUTHERN LARAMIE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FINCH
879 WGUS65 KCYS 131733 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1133 AM MDT FRI SEP 13 2013 WYZ114>117-131845- /O.EXP.KCYS.FF.A.0002.000000T0000Z-130913T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING... LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK... HARRIMAN...WHITAKER 1133 AM MDT FRI SEP 13 2013 ...FLASH FLOOD WATCH WILL EXPIRE AT NOON MDT TODAY... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING WILL EXPIRE AT NOON MDT TODAY. THE MODERATE TO HEAVY RAINFALL HAS LIFTED NORTH LATE THIS MORNING AND WILL CONTINUE INTO EARLY THIS AFTERNOON. HOWEVER...AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP BY 3 PM...RESULTING IN ANOTHER CHANCE FOR LOCALLY HEAVY RAINFALL LATER TODAY. $$ TT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 5:42 AM MDT, 5 hours 25 minutes earlier.
Area forecast discussion, Sep 12, 5:42 AM MDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 542 AM MDT THU SEP 12 2013 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 530 AM MDT THU SEP 12 2013 TOUGH FORECAST FOR TODAY DUE TO THE POSSIBILITY OF MODERATE RAINFALL AND LOCALIZED FLOODING WITHIN THE LARAMIE RANGE AND VICINITY. A DEEP MOIST AIRMASS WILL REMAIN IN PLACE TODAY ACROSS MUCH OF SOUTHEAST WYOMING PER NAM FORECAST SOUNDINGS...WITH MODELS AGREEING WITH CURRENT WATER VAPOR LOOP SHOWING DIFFLUENT FLOW ALOFT AHEAD OF AN APPROACHING JETLET. THE NEXT PIECE OF ENERGY WILL NOT AFFECT THE FORECAST AREA UNTIL THIS EVENING...WHICH WILL LEAVE THE MAIN FORCING MECHANISM TO BE ESE UPSLOPE FLOW AND DIFFLUENT FLOW ALOFT THROUGH THE DAY. SOME WEAK INSTABILITY WILL DEVELOP THIS AFTERNOON AS WELL MAINLY ALONG AND WEST OF THE LARAMIE RANGE. THEREFORE...EXPECTING WIDESPREAD SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS TO OCCUR TODAY MAINLY WEST OF A LINE FROM DOUGLAS TO SIDNEY...WITH LESS COVERAGE EXPECTED FURTHER EAST. SOME OF THIS ACTIVITY WILL PRODUCE MODERATE TO BRIEF HEAVY RAINFALL ESPECIALLY ALONG THE LARAMIE RANGE AND NEARBY FOOTHILLS. HOWEVER...EVEN WITH HIGHER RAINFALL RATES...THINK STORMS WILL BE FAIRLY QUICK MOVERS AS HAS BEEN THE TREND OVERNIGHT. THERE DOES REMAIN THE POSSIBILITY OF TRAINING CELLS WITHIN STRONG UPSLOPE REGIME...BUT WITH ONLY WEAK MID AND UPPER LEVEL FORCING AND LLVL INSTABILITY...AM CONCERNED THIS ACTIVITY WILL NOT PRODUCE HEAVY ENOUGH RAINFALL RATES TO WARRANT A FLASH FLOOD WATCH AT THIS TIME. COULD BE MARGINAL AREAL FLOODING CONCERNS WITH PERSISTENT MODERATE RAINFALL THO WITHIN THE DEEPER LLVL MOISTURE PLUME...AGAIN MAINLY ALONG THE LARAMIE RANGE...NEARBY FOOTHILLS AND IMPINGING ON THE CITY OF CHEYENNE AS WELL THROUGH THIS AFTERNOON. WILL ALSO HAVE TO WATCH STORM MOVEMENT OVER RECENT BURN SCARS AS WELL. FOR THIS MORNING...AREAS OF FOG WILL PERSIST THROUGH MID MORNING IN THE STRONG UPSLOPE FLOW. VISIBILITIES WILL BE REDUCED TO ONE QUARTER MILE AT TIMES...ALTHOUGH RAIN SHOWERS MOVING THROUGH THIS AREA WILL IMPROVE VISIBILITIES TO ONE MILE OR GREATER THROUGH THE MORNING. THE STRONGER SHORTWAVE WILL MOVE UP FROM COLORADO AND OVER THE FORECAST AREA TONIGHT AND TOMORROW MORNING. FLOW ALOFT WILL REMAIN STRONGLY DIFFLUENT THROUGH THIS TIME FRAME...WITH SOUTHEASTERLY UPSLOPE SFC FLOW REMAINING IN PLACE. THINK MORE VIGOROUS SHOWERS WILL OCCUR TONIGHT AND TOMORROW IN THIS PATTERN AND SO FLOODING CONCERNS MAY INCREASE DEPENDING ON HOW MUCH RAINFALL THE AREA RECEIVES TODAY. AREAS OF FOG WILL REDEVELOP IN THE UPSLOPE REGIME TOMORROW MORNING AS WELL. A SLIGHTLY MORE UNSTABLE ENVIRONMENT LOOKS TO OCCUR IN THE AFTERNOON AS WELL WITH PASSAGE OF THE UPPER WAVE...SO DEEPER CONVECTION WITH OVERALL HIGHER RAIN RATES ARE POSSIBLE. THE VIGOROUS SHORTWAVE WILL LIFT OFF TO THE NORTHEAST FRIDAY EVENING AND NIGHT...AND WILL SEE A STARK DECREASE IN SHOWER ACTIVITY FROM WEST TO EAST. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 430 AM MDT THU SEP 12 2013 00Z MEDIUM RANGE MODELS SHOW THE WESTERN CONUS REX BLOCK BREAKING DOWN LATE IN THE WEEKEND AS A UPPER TROUGH MOVES INTO THE PACIFIC NORTHWEST. THE REMNANT UPPER LOW THAT HAS PLAGUED OUR AREA WITH HEAVY RAIN WILL SHIFT TO THE NORTHEAST EARLY NEXT WEEK. A DRIER SOUTHWEST FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN AS THE TROUGH DIGS SOUTHEAST TOWARD THE GREAT BASIN. A SURFACE RIDGE NORTH OF THE DAKOTAS WILL BUILD SOUTHEAST INTO THE UPPER MIDWEST MONDAY. THIS WILL PUSH A BACKDOOR FRONT INTO THE EASTERN PLAINS SUNDAY...RESULTING IN COOLER TEMPERATURES AFTER A MODEST WARM UP SATURDAY. SCATTERED SHOWERS AND TSTORMS WILL REMAIN IN THE FORECAST THIS WEEKEND AS THE WEAKENING UPPER LOW TRACKS ACROSS THE AREA...THEN BECOME MORE ISOLATED FAVORING THE MOUNTAINS AND PANHANDLE EARLY NEXT WEEK. AFTER SUNDAY/S COOL DOWN...TEMPERATURES REBOUND TO ABOVE SEASONAL NORMALS TUESDAY AND WEDNESDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 400 AM MDT THU SEP 12 2013 MOIST UPSLOPE LOW LEVEL FLOW COMBINED WITH A FEW UPPER LEVEL DISTURBANCES MOVING NORTH ACROSS THE AREA WILL RESULT IN WIDESPREAD SHOWERS AND ISOLATED TSTORMS TODAY AND TONIGHT...WITH MVFR TO LIFR CEILINGS AND VISIBILITIES OVER MUCH OF SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. VFR CONDITIONS WILL PREVAIL FROM EAST CENTRAL WYOMING TO THE NORTHERN PANHANDLE. EAST TO SOUTHEAST SURFACE WINDS WILL BE BREEZY AT TIMES WITH GUSTS TO 25 KT POSSIBLE. && .FIRE WEATHER... ISSUED AT 400 AM MDT THU SEP 12 2013 SCATTERED TO NUMEROUS RAIN SHOWERS WILL OCCUR THROUGH THIS WEEKEND...ALONG WITH BELOW NORMAL TEMPERATURES. THE RAIN COULD BE HEAVY AT TIMES TODAY AND TOMORROW...MAINLY OVER SOUTHEAST WYOMING AND SOUTHERN PORTIONS OF THE NEBRASKA PANHANDLE. THIS WILL KEEP FIRE WEATHER CONCERNS MINIMAL THROUGH THE EARLY PART OF THE WEEKEND. A TREND TOWARD WARMER AND DRIER CONDITIONS WILL THEN OCCUR BEGINNING EARLY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RJM LONG TERM...JAMSKI AVIATION...JAMSKI FIRE WEATHER...RJM
Hazardous weather outlook, Sep 12, 6:09 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 609 AM MDT THU SEP 12 2013 WYZ103-106-107-114>118-131215- NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- 609 AM MDT THU SEP 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL PERSIST THROUGH MID MORNING ALONG INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. THE FOG IS EXPECTED TO BE DENSE WITH VISIBILITIES BELOW ONE QUARTER MILE AT TIMES. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TODAY WITH MODERATE TO LOCALLY HEAVY RAIN POSSIBLE LATE THIS AFTERNOON THRU TONIGHT. LOCALIZED FLOODING IS POSSIBLE ALONG THE LARAMIE RANGE...EASTERN LARAMIE RANGE FOOTHILLS...AND IN THE SNOWY RANGE. AREAS MOST PRONE TO FLOODING WILL BE THE ARAPAHO AND SQUIRREL CREEK BURN SCARS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE UNSETTLED WEATHER PATTERN WILL CONTINUE FOR THE REST OF THE WEEK AND INTO THE WEEKEND...BRINGING MODERATE TO LOCALLY HEAVY RAIN AT TIMES WITH ISOLATED AFTERNOON THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-104-105-108>113-119- 131215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-EAST LARAMIE COUNTY- 609 AM MDT THU SEP 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON...WITH THE BEST CHANCE MAINLY SOUTH OF THE NORTH PLATTE RIVER VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE UNSETTLED WEATHER PATTERN WILL CONTINUE FOR THE REST OF THE WEEK AND INTO THE WEEKEND WITH SCATTERED SHOWERS AND ISOLATED AFTERNOON THUNDERSTORMS EXPECTED ACROSS MUCH OF THE NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Sep 12, 5:13 AM MDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 513 AM MDT THU SEP 12 2013 WYZ116>118-121400- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 513 AM MDT THU SEP 12 2013 ...AREAS OF FOG WILL CONTINUE IN THE SOUTHERN LARAMIE RANGE AND FOOTHILLS THROUGH MID MORNING... CURRENT OBSERVATIONS SHOW AREAS OF FOG IN THE SOUTHERN LARAMIE RANGE AND EASTERN FOOTHILLS...INCLUDING THE INTERSTATE 80 CORRIDOR FROM THE SUMMIT TO CHEYENNE. VISIBILITIES WILL BE REDUCED TO ONE QUARTER MILE AT TIMES...ALTHOUGH RAIN SHOWERS MOVING THROUGH THE AREA WILL IMPROVE VISIBILITIES TO ONE MILE OR GREATER. MOTORISTS ARE URGED TO USE CAUTION WHILE DRIVING ON INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. REDUCE SPEEDS AND BE ALERT FOR SUDDEN CHANGES IN VISIBILITY OVER SHORT DISTANCES. RJM
Special weather statement, Sep 12, 7:51 AM MDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 751 AM MDT THU SEP 12 2013 WYZ116>118-121700- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 751 AM MDT THU SEP 12 2013 ...AREAS OF FOG WILL CONTINUE IN THE SOUTHERN LARAMIE RANGE AND FOOTHILLS THROUGH NOON... CURRENT OBSERVATIONS SHOW AREAS OF FOG IN THE SOUTHERN LARAMIE RANGE AND EASTERN FOOTHILLS...INCLUDING THE INTERSTATE 80 CORRIDOR FROM THE SUMMIT TO CHEYENNE. VISIBILITIES WILL BE REDUCED TO ONE QUARTER MILE AT TIMES...ALTHOUGH RAIN SHOWERS MOVING THROUGH THE AREA WILL IMPROVE VISIBILITIES TO ONE MILE OR GREATER. MOTORISTS ARE URGED TO USE CAUTION WHILE DRIVING ON INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. REDUCE SPEEDS AND BE ALERT FOR SUDDEN CHANGES IN VISIBILITY OVER SHORT DISTANCES.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 6:07 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Sep 12, 5:05 PM MDT | Flash Flood Warning | CYS | Albany | 6 hr |
Nearby
Flash Flood Watches in Wyoming, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.